# SDR IXXA2022101801

- Difficulty date: October 16, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 124,341 hours, 22,069 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 183T11413
- Condition: Corroded
- Location: Zone 300
- Part time: 124,341 hours, 22,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORZ STAB TIP FOUND AFT O/B "C" CHANNEL TO BE CRACKED WITH PIECES MISSING, AND AFT O/B UPPER AND LWR NUT PLATE CHANNEL CORRODED 100% MATERIAL LOSS
